# SDR ASOA201102333

- Difficulty date: December 5, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 8,843 hours, 6,065 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Broken
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP BROKEN TOP OF LT PYLON.   R & R CLIP ON TOP LT PYLON IAW SRM 51-40-11-001-001-A01 & SRM 51-42-06-001-001-A01 & SRM 51-21-11-001-001-A01 & SRM 51-25-06-001-001-A01.
